New use for a Garmin Edge 200...

Ningishzidda

Senior Member
If there is anyone who is prone to blacking out when riding hard, I have an upright ergometer in one of my spare rooms which I will be prepared to sell for a reasonable sum.
If you pass out on the machine, you hit the side of your spare bed and not fall in front of a truck.
 
Nope,you only faint from blood not flowing to the brain correctly, ergo low blood pressure. In you case satnav, is it possibly a side effect of you blood pressure meds? Or even dehydration? Some people I've seen in clinic faint simply because they've eaten too much, according to the attending SHO it because blood pools either in the legs or stomach.
not dehydration or eating too much unless a small bowl of cereal and a cup of black coffee (plus several glasses of water) 2 hours previous counts as too much prior to exercise nowadays. I also seem better in the afternoon (once my BP starts to rise again) though not today - just feeling awful and frequenly feeling faint, dizzy and shaking (which is probably the Addison's side of life).
.
Both my meds for high HP have down as common side effects "Feeling dizzy, particularly when you stand up (due to low blood pressure" which is what I was thinking of when I mentioned the above, just not able to make myself very clear today

More interestingly the medication I asked to be taken off, is one that if you read carefully I should probably not be on, yet no-one including my endochronolgist has flagged as an issue.

  • If you have been told by a doctor that you have low sodium or potassium levels in your blood, or high calcium levels in your blood.
  • If you have a problem with your adrenal glands, called Addison's disease.
I have both low potassium on the last blood work and known adrenal gland issues causing potassium/sodium balance issues.

Anyhow - today is not a great day, so going to curl up and go to sleep... in bed having asked my OH to get home as quickly as possible - fat chance he's in Bristo. Also going to have to get him to take me to Dr's tomorrow for ECG because I can't see how I am going to be well enough to get there by bike.
 

RWright

Veteran
Location
North Carolina
Nope,you only faint from blood not flowing to the brain correctly, ergo low blood pressure. In you case satnav, is it possibly a side effect of you blood pressure meds? Or even dehydration? Some people I've seen in clinic faint simply because they've eaten too much, according to the attending SHO it because blood pools either in the legs or stomach.
That is definitely something for me to consider. I do eat my largest meal of the day in the evening after I have ridden. I then put my feet up on my desk and read the internet, watch TV and basically do nothing but relax for a while. I may start trying to work an after dinner walk into my schedule and see if that helps.

My Doctor also told me the blood pressure meds can make me dizzy as a side effect. It did when I first started taking them, and for a while thereafter. I just have not noticed it as of late, until the past few days I have noticed it again.
 
Well so far so good. Unofficially (in otherwords not from my GP) the ECG I had done earlier today looks good though my pulse rate is apparently a little of the slow side owing to me being 'super fit'.^_^ (this am's reading was 50 beats per min at the surgery but most likely because I had commandeered the car (you have 2 choices: you're cycling to work tomorrow or you're not going to work tomorrow!) rather than try to cycle there which was probably a good thing because for some odd reason my appt was not at the surgery I had been standing in when I booked it and no-one had told me!)
unfortuantly my BP has yet to start increasing again and remains subbernly low for what I am used to, so won't be out on the bike today, but hopefully will be out (under supervision = OH) over the weekend.

Shame it is such a nice day here today as well...:sun:
 

Garz

Squat Member
Location
Down
T
 

fossyant

Ride It Like You Stole It!
Location
South Manchester
This has made me remember about my wife using my 705 to record her heart rate overnight and in the day. She had erratic heart beats so I switched off auto pause and she wore the HR monitor overnight and also resting.

She went to the doctor with the Garmin trace prints you can get from the training centre software and it helped in her diagnosis of under active thyroid.

Good stuff eh.
 
Top Bottom